# SDR AALA202302202728

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 38,669 hours, 15,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462071NG08
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 29C EMERGENCY LIGHT HANGING DOWN. REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AT ROW 29C PER AMM 33-51-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
